# SDR FDEA200902170571

- Difficulty date: February 17, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 58,726 hours, 11,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17 FASTENER HOLES FOUND CRACK INDICATION DURING HIGH FREQUENCY EDDY   CURRENT OPEN HOLE INSPECTION AT RIGHT WING LOWER SKIN ACCESS DOOR CUT-  OUT BETWEEN XORS 690 AND XORS 700.  COMPLIED WITH EA 1-5710-127455, CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100.
